Logarithmically regular morphisms

Sam Molcho, Michael Temkin

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the stack LogX parametrizing log schemes over a log scheme X, and weak and strong properties of log morphisms via LogX, as defined by Olsson. We give a concrete combinatorial presentation of LogX, and prove a simple criterion of when weak and strong properties of log morphisms coincide. We then apply this result to the study of logarithmic regularity, derive its main properties, and give a chart criterion analogous to Kato’s chart criterion of logarithmic smoothness.

Original languageAmerican English
Pages (from-to)325-346
Number of pages22
JournalMathematische Annalen
Volume379
Issue number1-2
DOIs
StatePublished - Feb 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Logarithmically regular morphisms'. Together they form a unique fingerprint.

Cite this